# SDR UALA2011081904418

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,581 hours, 4,966 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 43
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN.  HIGH GAIN VOICE INOP, LOW GAIN SYSTEM OPERATES NORMALLY.  MAINT MESSAGE 23-60091 FAULTED LNA-DIPLEXER FOR LGA HAS A FAULT.  REPLACED RF UNIT PER MM.
